# SDR AALA202408226190

- Difficulty date: August 17, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A321-231
- Aircraft serial: 6420
- Aircraft time: 31,231 hours, 12,714 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1R LIGHT ON WITH DOOR CLOSED.   MAINTENANCE ACCOMPLISHED TSM 52-11-00-810-803 AND THE R1 DOOR WARNING INDICATION OPERATIONAL CHECKED GOOD AND MAINTENANCE WAS UNABLE TO DUPLICATE THE FAULT.
